# SDR TWAA0020201

- Difficulty date: December 28, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- Aircraft time: 13,406 hours, 1,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS WERE INOPERATIVE ON LT SIDE OF AIRCRAFT NEAR CABIN ROW 38, AND ON RT SIDE NEAR CABIN ROW 33.  REPLACED THE LAMP AT BOTH LOCATIONS.  CHECK-C 4-8-98.
